- 01-24-2004, 02:58 AM
- 01-24-2004, 06:30 AM
It would be a similar effect of taking nolva...nolva has been speculated by Big Cat from over at cuttingedgemuscle that MIGHT help with fat deposits.. but why would you want to put yourself through some like a cycle of clomid.. personally I don't think it would help
- 01-24-2004, 06:39 AM
The side effects wouldn't be worth it. Clomid makes me a little bitch, getting in arguments all the time.
Just take clen. Or an ECA
01-24-2004, 06:50 AM
01-24-2004, 06:55 AM
Me too. I cry at chick flicks, and my wife is like what the hell is wrong with you?
I just take nolva and deal with the acne I get from it.
01-24-2004, 09:03 PM
Interesting.....didn't know nolva caused acne. Oh well...should go nicely with the acne from test and d-bol. lol Geez...in order to have muscle we got to be bald and full of pimples....is there no justice?! lolOriginally Posted by sifu
01-24-2004, 09:15 PM
clomid breaks me out more than nolva ever does
No you don't have to go bald from using... but you will have to deal with the pimples from the changing of your hormone levels..
01-24-2004, 09:17 PM
I get horrible acne when I use nolva, but my nuts work well, so I deal with it. It gives me real oily skin too.
Maybe it is just Lions nolva. I will know soon, since I will be homebrewing everything from now on.
01-25-2004, 12:21 AM
Well, true. Not everyone will lose hair anyways. I'm not overly concerned really. Since, using or not, my hair line will be decided by genetics. Roids will only accelerate the process if so pre-dispossed. Why fight the inevitable? Just my $0.02.Originally Posted by Matthew D
01-25-2004, 12:23 AM
You're gonna homebrew nolva as well? Cool...never thought of that....how short sighted of me.Originally Posted by sifu
01-25-2004, 12:24 AM
I am going to homebrew everything from now on, except for the T-gel of course.
Clen, AAS and nolva.
Originally Posted by Gethuge
01-25-2004, 05:46 PM
Clomid and bitchyness!
How can something that supresses estrogen make you bitchy? I would think that if you had excess estrogen then you would have reason to be a lil' bitch?
01-25-2004, 07:09 PM
Well let's see.. maybe your test levels are low, which is the reason you are doing PCT in the first place.. and estrogen level is still somewhat higher than your test levels... supersoldier has a couple of posts on PCT recovery... I think the one about his levels might be informative...
01-25-2004, 11:31 PM
Originally Posted by Matthew D
Gotcha! I kind of forgot the reason you're doing PCT in the first place.
01-26-2004, 11:14 AM
01-26-2004, 03:07 PM
Clomid essentially acts as an estrogen, replacing the e2 at the receptors reducing estrogenic side effects. The postulated reason for the bitchiness has always been that the clomid is interpretted by certain neurological receptors as estrogen.
Similar Forum Threads
- By Dwight Schrute in forum AnabolicsReplies: 3Last Post: 02-26-2003, 04:07 PM
- By YellowJacket in forum AnabolicsReplies: 3Last Post: 01-22-2003, 12:47 AM
- By YellowJacket in forum AnabolicsReplies: 4Last Post: 01-17-2003, 03:28 PM
- By YellowJacket in forum AnabolicsReplies: 2Last Post: 12-31-2002, 06:37 PM
- By hamper19 in forum AnabolicsReplies: 11Last Post: 11-06-2002, 07:27 PM